U.S. doctors online nowAsk doctors free
Fairfax, VA
A 29-year-old male asked:

Can i take doxycycline hyclate 100 mg/ 2x a day for 2 weeks and stop for acne? i started clindamycin on face couple days ago and still see pimples coming, even after months of panoxly/adapalene gel use? beach in 2 weeks, can clear acne atleast lil?

2 doctor answers3 doctors weighed in
Dr. Clarence Grim
Endocrinology 57 years experience
If going to beach check that the meds you are taking or have been taking can cause skin reactions in the sun. Go to DRUGS.com and check all you have been on for last few weeks. Discuss with Dr. You do not want a severe sun reaction to your meds. Discuss with the prescribing Dr.
Dr. Archibald Miller
Plastic Surgery 41 years experience
doxycycline is the mainstay for treatment of adult acne. The treatment can be a prn or recurring monthly protocol. One must be cognizant of the side effects of doxycycline and immediately discontinue its use if the occur.if you stop the treatment, you need to wait 10-14 days to avoid to avoid redness, itching discoloration or a severe sunburn, if going to the beach.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A male asked:
1 doctor answer2 doctors weighed in
A 38-year-old member asked:
1 doctor answer1 doctor weighed in
A 21-year-old female asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 9, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.